Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 245012, 12 pages
http://dx.doi.org/10.1155/2013/245012
Research Article

Unbounded Positive Solutions and Mann Iterative Schemes of a Second-Order Nonlinear Neutral Delay Difference Equation

1Department of Mathematics, Liaoning Normal University, Dalian, Liaoning 116029, China
2Fushun No. 10 High School, Fushun, Liaoning 113004, China
3Department of Mathematics, Changwon National University, Changwon 641-773, Republic of Korea
4Department of Mathematics and RINS, Gyeongsang National University, Jinju 660-701, Republic of Korea

Received 12 May 2012; Accepted 12 December 2012

Academic Editor: Alexander I. Domoshnitsky

Copyright © 2013 Zeqing Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zeqing Liu, Xiaochuan Hou, Jeong Sheok Ume, and Shin Min Kang, “Unbounded Positive Solutions and Mann Iterative Schemes of a Second-Order Nonlinear Neutral Delay Difference Equation,” Abstract and Applied Analysis, vol. 2013, Article ID 245012, 12 pages, 2013. https://doi.org/10.1155/2013/245012.